# SDR USAA2012011100022

- Difficulty date: January 7, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION IN FLOORBEAM BETWEEN FR12 TO FR16, Y503.  REPLACED FLOORBEAM BETWEEN FR12 TO FR16, Y503 IAW A320 SRM 51-72-11, AIRBUS DRAWING D53112825 & D53110984.
